In-plane Nonlinear buckling analysis of deep circular arches incorporating transverse stresses

Asce-Amer Soc Civil Engineers
Publication Type:
Journal Article
Journal of Engineering Mechanics, 2008, 134 (5), pp. 362 - 373
Issue Date:
Filename Description Size
Thumbnail2009008037OK.pdf431.38 kB
Adobe PDF
Full metadata record
Large discrepancies exist among current classical theories for the in-plane buckling of arches that are subjected to a constant-directed radial load uniformly distributed around the arch axis. Discrepancies also exist between the classical solutions and
Please use this identifier to cite or link to this item: